Nowa wersja platformy, zawierająca wyłącznie zasoby pełnotekstowe, jest już dostępna.
Przejdź na https://bibliotekanauki.pl
Ograniczanie wyników
Czasopisma help
Lata help
Autorzy help
Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników

Znaleziono wyników: 1

Liczba wyników na stronie
first rewind previous Strona / 1 next fast forward last
Wyniki wyszukiwania
Wyszukiwano:
w słowach kluczowych:  Epidural application
help Sortuj według:

help Ogranicz wyniki do:
first rewind previous Strona / 1 next fast forward last
1
Content available remote Inadvertent epidural infusion of paracetamol in an elderly patient
100%
Open Medicine
|
2011
|
tom 6
|
nr 5
595-597
EN
A 76 year old patient underwent a laparoscopic rectal resection performed under thoracic epidural anaesthesia and general anaesthesia. He was inadvertently given 1 g of paracetamol epidural and reported a position-independent holocephalic headache one day later. A severe nausea and vomiting lead to a gastrointestinal bleeding. The last neurological examination after 3 months revealed no nausea, no headaches and no sensory disturbances.
first rewind previous Strona / 1 next fast forward last
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.